# SDR ASAA2012062792431

- Difficulty date: June 2, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 22,738 hours, 6,765 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA244787C
- Condition: Failed
- Location: Engine Fuel
- Part time: 3,515 hours, 1,109 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

AFTER NR 1 ENGINE START, ENGINE ROLLED BACK.  TRIED TO ENGAGE GENERATOR NR 1 AND IT DID NOT TAKE.   EGT DROPPED LOWER THAN NORMAL, AFTER ROLLBACK AND FUEL FLOW DROPPED TO ZERO.  CLOSED FUEL SHUTOFF VALVE AND SHUTDOWN NR 1 ENGINE.  NO LIMITS WERE EXCEEDED DURING THE START.  NO ENGINE FAIL LIGHT OR FLASHING EGT WARNING.  THERE WAS A SMALL REDLINE ON THE EGT GUAGE 8 O`CLOCK POSITION.   REPLACED LT ENGINE FUEL SPAR VALVE ACTUATOR REF MM 28-22-11-000-804 & 28-22-11-400-804.  OPS CHECKED GOOD REF MM 28-22-00-710-801.
